Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 70, Number 233
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Shape calculus and finite element method in smooth domains
T. Tiihonen PDF
Math. Comp. 70 (2001), 1-15
A two-grid discretization scheme for eigenvalue problems
Jinchao Xu and Aihui Zhou HTML | PDF
Math. Comp. 70 (2001), 17-25
Adaptive wavelet methods for elliptic operator equations: Convergence rates
Albert Cohen, Wolfgang Dahmen and Ronald DeVore HTML | PDF
Math. Comp. 70 (2001), 27-75
Adaptive Lagrange–Galerkin methods for unsteady convection-diffusion problems
Paul Houston and Endre Süli PDF
Math. Comp. 70 (2001), 77-106
Weakened acute type condition for tetrahedral triangulations and the discrete maximum principle
Sergey Korotov, Michal Křížek and Pekka Neittaanmäki PDF
Math. Comp. 70 (2001), 107-119
Convergence of numerical schemes for the solution of parabolic stochastic partial differential equations
A. M. Davie and J. G. Gaines PDF
Math. Comp. 70 (2001), 121-134
Weak approximations. A Malliavin calculus approach
Arturo Kohatsu-Higa PDF
Math. Comp. 70 (2001), 135-172
The Euler approximation in state constrained optimal control
A. L. Dontchev and William W. Hager PDF
Math. Comp. 70 (2001), 173-203
Numerical indefinite integration of functions with singularities
Aeyoung Park Jang and Seymour Haber PDF
Math. Comp. 70 (2001), 205-221
Transformation of hypersingular integrals and black-box cubature
S. A. Sauter and C. Lage PDF
Math. Comp. 70 (2001), 223-250
Error estimates in the numerical evaluation of some BEM singular integrals
G. Mastroianni and G. Monegato PDF
Math. Comp. 70 (2001), 251-267
Constructing fully symmetric cubature formulae for the sphere
Sangwoo Heo and Yuan Xu PDF
Math. Comp. 70 (2001), 269-279
Error bounds for interpolatory quadrature rules on the unit circle
J. C. Santos-León PDF
Math. Comp. 70 (2001), 281-296
Fast convergence of quasi-Monte Carlo for a class of isotropic integrals
A. Papageorgiou PDF
Math. Comp. 70 (2001), 297-306
A new class of radial basis functions with compact support
M. D. Buhmann PDF
Math. Comp. 70 (2001), 307-318
On simple double zeros and badly conditioned zeros of analytic functions of $n$ variables
Jean-Pierre Dedieu and Mike Shub PDF
Math. Comp. 70 (2001), 319-327
A condition number theorem for underdetermined polynomial systems
Jérôme Dégot PDF
Math. Comp. 70 (2001), 329-335
Testing multivariate uniformity and its applications
Jia-Juan Liang, Kai-Tai Fang, Fred J. Hickernell and Runze Li PDF
Math. Comp. 70 (2001), 337-355
Exhaustive determination of (1023, 511, 255)-cyclic difference sets
Peter Gaal and Solomon W. Golomb PDF
Math. Comp. 70 (2001), 357-366
Tamagawa numbers of diagonal cubic surfaces, numerical evidence
Emmanuel Peyre and Yuri Tschinkel PDF
Math. Comp. 70 (2001), 367-387
Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$
Daniel J. Bernstein PDF
Math. Comp. 70 (2001), 389-394
Classification of quintic eutactic forms
Christian Batut PDF
Math. Comp. 70 (2001), 395-417
On the spectrum of the Zhang-Zagier height
Christophe Doche PDF
Math. Comp. 70 (2001), 419-430
Explicit upper bounds for exponential sums over primes
Hedi Daboussi and Joël Rivat PDF
Math. Comp. 70 (2001), 431-447

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Level set methods and fast marching methods: evolving interfaces in computational geometry, fluid mechanics, computer vision, and materials science, by J. A. Sethian.
Reviewer: Stanley Osher
Review information PDF
Math. Comp. 70 (2001), 449-451